Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Reclast infusion suggested for arthritis. What are the side effects?

i am a 71 yr old female with arthritis and my dr keeps insisting i get a reclast infusion - i hestate because she can,t tell what the side effects of an infusion could be or if it will help my pain - what should i know before i agree to this procedure? I,m afraid at my age to put this in my body because i don,t know the long term risk. has it been given very long and is there a track record of it,s success or failure/damage? My dr is annoyed with me because i keep putting it off. help! thank you.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
The most common Reclast side effects include flu-like symptoms, fever, muscle or joint pain, headache, nausea, vomiting and diarrhea. Most occur within 1-3 days of treatment and typically subside within 14 days. After a first Reclast infusion, side effects are much less common.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor